# SDR MTNA2025121500001

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 35,050 hours, 35,874 cycles
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 124B
- Part serial: PCE124446
- Condition: Power Loss
- Location: Zone 500
- Part time: 37,340 hours, 2,445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT ENGINE SHUTDOWN,  FLIGHT 8850, TLH-MEM. ON THE VISUAL APPROACH TO RUNWAY 27 AT KMEM, THE CREW OBSERVED THE NO. 1 ENGINE TORQUE INDICATION BECOME ERRATIC, THEN DROP TO ZERO, ACCOMPANIED BY AN UNCOMMANDED LEFT ROLL. MEMORY ITEMS WERE ACCOMPLISHED, AND THE CREW SHUT DOWN THE NO. 1 ENGINE AND FEATHERED THE PROPELLER. AN EMERGENCY WAS DECLARED WITH ATC. THE CREW CONTINUED FOR THE LANDING AND COMPLETED A SINGLE-ENGINE LANDING ON RUNWAY 27 WITHOUT FURTHER INCIDENT. ONCE CLEAR OF THE RUNWAY, THE ENGINE WAS SECURED USING THE QRC/QRH. AIRPORT RESCUE/FIRE PERSONNEL REPORTED NO FIRE OR SMOKE OBSERVED, AND THE AIRCRAFT TAXIED IN AND PARKED.
